# SDR DALA1106689857

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK AT OTBD HOLE FOUND AFTER REMOVING INTERCOSTAL CLIP.  BLENDED OUT CRACK IAW SRM 53-01, FIG 4 SHT.4 FINAL HOLE DIA .375 NDT VERIFIED CRACK CONTAINED IAW NDT SPM 06-10-01.  FABRICATED DOUBLER AND FILLER IAW 53-01, FIG 4, SHT 4 IAW 53-13-4, FIG 3. INSTALLED IAW 53-01, FIG 4, SHT 4.  REQUIRED INSPECTION COMPLETED.
